Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 4, Pages 815-820

Axisymmetric Lamb's problem in a semi-infinite micropolar viscoelastic medium

1P O Parbatipur , Dist- NADIA, West Bengal, PIN 741235, India
2Department of Mathematics, Kalyani University, West Bengal, Kalyani, India
3Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA

Received 6 July 1994; Revised 10 September 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A study is made of the axisymmetric problem of wave propagation under the influence of gravity in a micropolar viscoelastic semi-infinite medium when a time varying axisymmetric loading is applied on the surface of the medium. Special attention is given to the effects of gravity which induces a kind of initial stress of a hydrostatic nature on the wave propagation.